Alert archive / Indiana / Frost Advisories in 2022
Frost Advisory 2, NWS Indianapolis, IN
NWS Indianapolis, IN issued this frost advisory at Apr 26, 2022, 3:50 AM EDT for 39 counties in Indiana. It took effect at Apr 27, 2022, 2:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2022, 3:50 AM EDT (07:50 UTC)
- In effect from
- Apr 27, 2022, 2:00 AM EDT
- Expired
- Apr 27, 2022, 10:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 07:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.8 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1413 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
684 WWUS73 KIND 260750 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 350 AM EDT Tue Apr 26 2022 INZ021-028>031-035>049-051>057-060>065-067>072-261600- /O.NEW.KIND.FR.Y.0002.220427T0600Z-220427T1400Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 350 AM EDT Tue Apr 26 2022 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT WEDNESDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Portions of central, east central, north central, south central, southeast, southwest and west central Indiana. * WHEN...From 2 AM to 10 AM EDT Wednesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. * ADDITIONAL DETAILS...Expect widespread frost across Central Indiana with temperatures dropping into the low to mid 30s. Best chance for temperatures to fall at or below freezing is along and north of a line from Lafayette to Kokomo to Muncie. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit https://weather.gov/ind
4 follow-up statements
967 WWUS73 KIND 261626 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 1226 PM EDT Tue Apr 26 2022 INZ021-028>031-035>049-051>057-060>065-067>072-270030- /O.CON.KIND.FR.Y.0002.220427T0600Z-220427T1400Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 1226 PM EDT Tue Apr 26 2022 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT WEDNESDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...All of central Indiana. * WHEN...From 2 AM to 10 AM EDT Wednesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. * ADDITIONAL DETAILS...Expect widespread frost across Central Indiana with temperatures dropping into the low to mid 30s. Best chance for temperatures to fall at or below freezing is along and north of a line from Lafayette to Kokomo to Muncie. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit https://weather.gov/ind
965 WWUS73 KIND 261843 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 243 PM EDT Tue Apr 26 2022 INZ021-031-038-040>042-049-270245- /O.UPG.KIND.FR.Y.0002.220427T0600Z-220427T1400Z/ /O.NEW.KIND.FZ.W.0004.220427T0600Z-220427T1400Z/ Carroll-Howard-Tipton-Madison-Delaware-Randolph-Henry- Including the cities of Delphi, Flora, Kokomo, Tipton, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, and New Castle 243 PM EDT Tue Apr 26 2022 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Carroll, Howard, Tipton, Madison, Delaware, Randolph and Henry Counties. * WHEN...From 2 AM to 10 AM EDT Wednesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ INZ028>030-035>037-039-043>048-051>057-060>065-067>072-270245- /O.CON.KIND.FR.Y.0002.220427T0600Z-220427T1400Z/ Warren-Tippecanoe-Clinton-Fountain-Montgomery-Boone-Hamilton- Vermillion-Parke-Putnam-Hendricks-Marion-Hancock-Vigo-Clay-Owen- Morgan-Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown- Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Fishers, Carmel, Noblesville, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 243 PM EDT Tue Apr 26 2022 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT WEDNESDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Portions of central, south central, southeast, southwest and west central Indiana. * WHEN...From 2 AM to 10 AM EDT Wednesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit https://weather.gov/ind
202 WWUS73 KIND 270143 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 943 PM EDT Tue Apr 26 2022 INZ021-031-038-040>042-049-270945- /O.CON.KIND.FZ.W.0004.220427T0600Z-220427T1400Z/ Carroll-Howard-Tipton-Madison-Delaware-Randolph-Henry- Including the cities of Delphi, Flora, Kokomo, Tipton, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, and New Castle 943 PM EDT Tue Apr 26 2022 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Carroll, Howard, Tipton, Madison, Delaware, Randolph and Henry Counties. * WHEN...From 2 AM to 10 AM EDT Wednesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ INZ028>030-035>037-039-043>048-051>057-060>065-067>072-270945- /O.CON.KIND.FR.Y.0002.220427T0600Z-220427T1400Z/ Warren-Tippecanoe-Clinton-Fountain-Montgomery-Boone-Hamilton- Vermillion-Parke-Putnam-Hendricks-Marion-Hancock-Vigo-Clay-Owen- Morgan-Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown- Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Fishers, Carmel, Noblesville, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 943 PM EDT Tue Apr 26 2022 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT WEDNESDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Portions of central, south central, southeast, southwest and west central Indiana. * WHEN...From 2 AM to 10 AM EDT Wednesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit https://weather.gov/ind
037 WWUS73 KIND 270900 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 500 AM EDT Wed Apr 27 2022 INZ021-031-038-040>042-049-271400- /O.CON.KIND.FZ.W.0004.000000T0000Z-220427T1400Z/ Carroll-Howard-Tipton-Madison-Delaware-Randolph-Henry- Including the cities of Delphi, Flora, Kokomo, Tipton, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, and New Castle 500 AM EDT Wed Apr 27 2022 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Carroll, Howard, Tipton, Madison, Delaware, Randolph and Henry Counties. * WHEN...From 2 AM to 10 AM EDT Wednesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ INZ028>030-035>037-039-043>048-051>057-060>065-067>072-271400- /O.CON.KIND.FR.Y.0002.000000T0000Z-220427T1400Z/ Warren-Tippecanoe-Clinton-Fountain-Montgomery-Boone-Hamilton- Vermillion-Parke-Putnam-Hendricks-Marion-Hancock-Vigo-Clay-Owen- Morgan-Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown- Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Fishers, Carmel, Noblesville, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 500 AM EDT Wed Apr 27 2022 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Portions of central, south central, southeast, southwest and west central Indiana. * WHEN...From 2 AM to 10 AM EDT Wednesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit https://weather.gov/ind
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this frost advisory went out at Apr 26, 2:59 AM EDT, 51 minutes earlier.
Area forecast discussion, Apr 26, 2:59 AM EDT, 51 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 259 AM EDT Tue Apr 26 2022 .Short Term...(Today through Wednesday) Issued at 259 AM EDT Tue Apr 26 2022 ...Well below normal temperatures the next few days... ...Frost threat Tuesday night into Wednesday morning... .Today and Tonight... Current satellite imagery early this morning showing high clouds streaming northeast through Indiana in conjunction with the upper jet overhead. While the surface front passed through the region yesterday leading to northerly flow and cold air advection at the surface, the upper trough axis still remains to the west, hence southwest flow aloft and high clouds. Frost threat early this morning is low as conditions are not optimal for radiational cooling with the scattered cloud cover and northwest winds around 10 mph. Still expecting a chilly morning though with many areas dropping down into the mid and upper 30s by sunrise. Soundings and RH cross sections reveal low level moisture present under an inversion this morning. Weak PVA ahead of the approaching trough axis and just enough moisture in the lower level should lead to strato-cumulus development. Expect clouds to clear this evening as drier air advects in aloft and with NVA behind the trough. Despite the filtered strong April sunshine, temperatures will be around 10-15 degrees below normal with such a cold airmass overhead. Highs will struggle to rise much above the mid to upper 50s areawide. On top of that, a mixed PBL below the inversion should allow winds mix down to the surface with gusts 20-25 mph this afternoon making it feel even cooler. Center of the surface high settles over Indiana tonight creating optimal conditions for radiational cooling with clear skies and light winds. With dew points in the upper 20s to near 30, expect temperatures to plummet overnight into the low to mid 30s. Confidence remains high in a widespread frost threat across much of Central Indiana; there a frost advisory has been issued for overnight tonight into Wednesday morning. Best chance for temperatures at or below 32 look to be from LaFayette to Kokomo to Muncie; however confidence is not high enough to warrant a Freeze Warning; therefore a Frost Advisory should suffice. .Wednesday... Very similar conditions on Wednesday with below average temperatures and partly to mostly sunny skies. Despite a continuing upper level northwest flow pattern, mid level ridge axis moves right on top of the region with a slight moderation in 850 mb temperatures. After a frosty morning, surface temperatures moderate into the mid and upper 50s. Far southwest portions of Indiana may break the 60 degree mark as this area is much closer to an approaching warmer air mass in the Plains. As a low develops on a lee side of the Rockies, a warm front sets up just southwest of Indiana. Moisture streaming up and over the boundary will make its way northward into Indiana beginning Wednesday evening and continue into the overnight hours. High clouds and increasing dew points should limit how far temperatures fall Wednesday evening, especially across the south and western part of the CWA. && .Long Term...(Wednesday night through Monday) Issued at 259 AM EDT Tue Apr 26 2022 - Dry and warming temperatures on Wednesday Night into Thursday. - Rain chances persist Thursday Night through Monday. Wednesday Night through Thursday... Models depict ridging aloft building over the plains states and pushing into the Ohio Valley and Great Lakes on Thursday. Meanwhile within the lower levels strong high pressure will be slowly exiting Central Indiana for the east coast. This will set up an overrunning situation on Thursday with lower level flow front east and flow aloft front the west. Moisture will be rather limited as a very dry surface high will have just departed...but the overrunning should be enough for some cloud cover as forecast soundings show saturation. A strong forcing mechanism fails to be available at this time. Thus will trend toward increasing clouds on Wednesday Night and cloudy skies on Thursday. Will not veer far from NBM on Temps. Friday through Saturday Night... Aloft the models continue to suggest strong ridging building across the Mississippi valley and pushing east through Saturday. Meanwhile a stronger upper low is expected to push out of the NW Plains to the central Plains. Associated with this system within the lower levels a strong warm front is depicted to set up across NRN IL...across Central Indiana to eastern KY and WVA. A strong lower level baroclinic zone looks to be in play during this time across Central Indiana...ideal for lower level convergence and clouds. Forecast soundings continue to suggest a saturated column at this time. Thus will continue some rain chances through Saturday Night. Sunday and Monday... Model suggest the surface low over the upper Mississippi valley to occlude...but Central Indiana does manage to get into the warm sector of the system on Sunday and Monday. This allows for more warm and humid air available. Confidence in the time period is low. Forcing aloft seems minimal and disorganized. Given the higher dew points however...models seem to insist to keep some pops although by this point the lower level features are limited to the disorganized remains of an occluded front. Thus will keep some low chc pops here for now. && .Aviation...(06Z TAF Issuance) Issued at 1117 PM EDT Mon Apr 25 2022 IMPACTS: - VFR conditions through Tuesday evening - Northwest wind gusts up to 20kts Tuesday afternoon DISCUSSION: High pressure building into the region early this evening with lingering diurnal cu within a cold advection regime underneath mid and high level clouds streaming across the Ohio Valley. The cu will diminish shortly after sunset with high level clouds gradually scattering from the west overnight. Boundary layer is not expected to decouple tonight...with northwest winds holding at 7-10kts. Surface high pressure will strengthen across the Ohio Valley on Tuesday but a trailing upper level trough will promote a healthy diurnal cu field with model soundings supporting as well with moisture lingering through the boundary layer. Cu will diminish late afternoon as the trough axis shifts east and deeper subsidence advects into the region. Northwest winds will become gusty again in the afternoon at around 20kts. && .IND WATCHES/WARNINGS/ADVISORIES... None. && Short Term...CM Long Term...Puma Aviation...Ryan
Hazardous weather outlook, Apr 25, 9:55 PM EDT, 5 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 955 PM EDT Mon Apr 25 2022 INZ021-028>031-035>049-051>057-060>065-067>072-270200- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 955 PM EDT Mon Apr 25 2022 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Frost and freezing conditions are possible across parts of central Indiana Tuesday night. Thunderstorms are possible on Saturday and Saturday Night. It is too soon to determine if these storms will be severe. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind AGM
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 9:45 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 70 hr |
| Apr 25, 9:45 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 38 hr |
| Apr 26, 2:43 PM EDT | Freeze Warning | IND | Carroll, Delaware, Henry, Howard, Madison, Randolph and 1 more | 19 hr |
Nearby
Frost Advisories in Indiana, 2022Every frost advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.